# SDR UPS04442243

- Difficulty date: April 22, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE NR 2 ENG FLAMED OUT AT 37K DURING CROSSFEED FROM NR 3 TANK.  OIL PRESS REMAINED 10PSI, N1 25 PERCENT, N2 28 PERCENT ENG WAS SHUTDOWN FOR APPROX 25MIN.  CREW ATTEMPTED RESTART AT 33K PER QRH - NO JOY, CREW COMPLETED  ENG SEVERE DAMAGE CHECKLIST. COMPLIED WITH MM 71-00-42 AND MM 72-00-00 NO DEFECTS NOTED. REF. ITEM 3 LOGPG 195499 SUSPECT CROSSFEED VALVE AT FAULT RAN ENG NR 2 NO DEFECTS NOTED.
